I am struggling!
Good Morning! I am new to the site and I am so glad to have joined. I am MsKaye69 and I have Lupus/Sjogren's Disorder. It has been a rough road. I guess I have had this going on with me for about 8 years but really has come to the surface this past year. My hair is really coming out more and more. I am taking Plaquenil and Prednisone and Diclofenac for inflammation. Today I am so depressed either from the meds or just dealing with all this. I am sad and crying at one time then later feeling better so I think and then it comes back. I feel that I am doing what I am supposed to be doing my following my Rhemy tells me to do. But this sometimes just seems like a bad dream. My eyes have so much inflammation in there where my vision is so blurry. Half the time when I'm at work I have brain fog and find it so difficult to stay focus. I feel confused in my head and can't express what I am thinking half the time. The dizziness is much better, and the fatigue comes and goes when it wants to. I a strong believer of healing for my body and at the same time when I feel so bad I wonder when will I be healed. I have two boys ages 8 and 6 and I try to be so strong for them but sometimes it is so difficult to put up a front. I want so bad to get better and back to my life but I can't seem to find the way. I am so freeking depressed! I am calling my primary doc today for answers about what to do about the depression. I am aggitated and aggrivated! Help please!
First let me welcome you to the WHL family. You have come to the right place. Many of us have gone through exactly what you are going through now. The disease itself can cause depression as can the medications that we take. I am so glad that you are going to see your doctor about this. So many people are embarrassed to talk about depression and it can be a serious issue with people who are chronically ill. This is a wonderful step and I am proud of you.
Originally Posted by MsKaye69
Try to take a deep breath. I can't tell you things will get back to the way they were before you became ill but I can tell you that when things get settled down you will find a new "normal". We will be here for you as you make your way down this new path.
Once again... welcome to the WHL family. I look forward to getting to know you
Oh Thank you so much. It really does and is going to help me to reach out to others that know exactly what I am experiencing. I look forward to getting involved. I feel that here I will not be judge on how I feel. Thank you for your friendship. Yah...I am feeling better already!
Welcome to WHL.
I am sorry that you feel so down right now. We all know, how hard it is to get used to the idea, that you have Lupus.
Tgal is right, in time you will get used to the new normal. It is very hard in the beginning to limit yourself.
I have never had to struggle with depression, but feel for people who do. It must be terrible.
You have found a whole bunch of new friends, actually we call each other cyber family. You will find alot of support and understanding.
Hope you feel better soon.
Welcome to WHL the best place for answers,advice and a good old chat! I am sorry to hear what you are going through and you are working and have a family.First of all well done!! Being sick is an awful thing when you have been used to being well.Im on the diclofenac too as im on my 3rd lot of pleurisy and it hurts so bad. I take the plaquenil also and i too have the blurry vision and recently lost my perifral vision.I am going to have the dye in the arm to see the back of my eye next month to see why its all happening.I too am on the plaquenil.My advice is get an appointment and make sure you mention about your eyes.Its important!!! I have srjogrens which makes me have dry eyes and it always feels like i have grit in my eyes also. Let me know how you get on at the doctors when you make an appt.
Keep strong,the good days will come,but until then,rest where you can and know we all understand how bad it is. I suffer with depression and anxiety.Recently it got so bad im now on Promazine and Mirtazipine. Doesnt make me feel WHOOHOOO,but just takes the edge off it all. Today i had a lady come to visit for an appointment.....i cried for 1 hour hahahahahahaha i aint got a clue why....i just cry....how funny but not.Oh the joys.....just hang in there my friend....i hear ya!!
lots of love
welcome to whl i am sorry you are felling overwhelmed at the moment. this disease can cause depression because it changes us and and our ability to do a lot of things and we have to make changes and this can be difficult. i to have double vision. and am on plaquenil and prednisone and mexotrexate. medication can cause you to be depressed and it is not a terrible thing to ask for help. we are here for you to talk when ever you need hugs kim.
welcome to your new cyber family.
we exist because we need each others care and support.
depression is a normal part of this disorder.
the brain does not have the ability to stay in balance.
we have a medically induced problem......
it should not be something to be ashamed or scared of.
again welcome to our family.
Welcome to WHL. We all understand what you are going through and this is the best place to get non-judgmental support.
We are always here for each other.